Jump to content
CrazyBoards.org

Increased Lamictal causing sedation?


Recommended Posts

I was on Lamictal 200mg for almost 2 years. Due to a relapse into depression at the end of November my pdoc increased my dose. I was on 250mg for 10 days, then 275mg for 2 weeks and am currently on 300mg (200mg am & 100mg pm). 

 

I always thought that Lamictal was activating. However since I went on to 275mg (175mg am & 100mg pm) 2 weeks ago I have been very sleepy after taking my morning dose. Then when I increased to 200mg in the morning I have been even more sleepy and always fall back to sleep after taking it.

 

So I am does anyone experience sedation with Lamictal??

 

(Edited due to spelling error)

Edited by rowan77
Link to comment
Share on other sites

I do. I've always taken my whole dose at once. It's a bedtime med for me - on pdoc's recommendation. I think it's more common than not.

 

I did see less sedation and less brain fog when I dropped from 350mg to 300mg. 

Link to comment
Share on other sites

Interesting how different we all are.  I take 200mg am and another 200mg pm and feel no impact from either dose.  In fact, lamotrigine has the lowest side effect profile of any of my meds.  The only time I feel anything is when I accidentally forget to take it.

Link to comment
Share on other sites

  • 2 weeks later...

I have anxiety when starting new meds. I was prescribed this mec and im scared it will make me feel high or give me like an out of body high like when you smoke a lot of weed and such. I just want to be less depressed but im honestly scared of taking this med because I don't want that weird feeling. Can someone please give me all their side effects from it. I've looked up side effects on medical websites but it's not convincing for me. I really need to start taking these meds but I need some reassurance that im not going to feel really weird.

Link to comment
Share on other sites

I have anxiety when starting new meds. I was prescribed this mec and im scared it will make me feel high or give me like an out of body high like when you smoke a lot of weed and such. I just want to be less depressed but im honestly scared of taking this med because I don't want that weird feeling. Can someone please give me all their side effects from it. I've looked up side effects on medical websites but it's not convincing for me. I really need to start taking these meds but I need some reassurance that im not going to feel really weird.

 

Everyone is different and each person has their own side effects.  The ones you read on-line are all-inclusive ... they take everything into account, and most likely people have a bunch of the symptoms (if any) but not all of them.

 

You might feel weird when first starting out.  I think everyone to some extent feels some sort of "difference" when starting on any medication, whether it be good or bad.  Usually the side effects go away though after awhile.  You'll need to give the med time to work though (weeks), and then you'll see if it is working or not and if the side effects are going away.  Sometimes they do, sometimes they don't.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...